Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

June 8, 2021Essex County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jun 8, 2021, 4:13 PM EDT for Essex County, Massachusetts. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 4:13 PM EDT (20:13 UTC)
Expired
Jun 8, 2021, 5:00 PM EDT
In force
47 min
Issued by
NWS Boston/Norton, MA

County Essex County, MA

The radar

The Boston radar (KBOX), 91 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:15 PM EDTTSTM WND DMGHaverhill, MALARGE TREE DOWN ON 2-STORY HOUSE ON SALEM STREET. PICTURE CONFIRMED ON TWITTER AND REPORTED BY VARIOUS MEDIA OUTLETS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

174 
WWUS81 KBOX 082013
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
413 PM EDT Tue Jun 8 2021
 
MAZ006-007-082100-
Eastern Essex MA-Western Essex MA-
413 PM EDT Tue Jun 8 2021

...THUNDERSTORMS WITH TORRENTIAL DOWNPOURS MOVING ACROSS ESSEX 
COUNTY...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haverhill, moving east at 20 mph.

Torrential downpours with rainfall rates of 1 to 2 inches per hour 
will accompany this storm. 

Locations impacted include...
Lawrence, Haverhill, Methuen, North Andover, Newburyport, Ipswich,
Salisbury, Georgetown, Boxford, Newbury, Groveland, Rowley and West
Newbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4281 7087 4280 7083 4282 7082 4270 7077
      4271 7079 4277 7082 4275 7083 4271 7082
      4270 7083 4271 7080 4268 7076 4267 7078
      4268 7115 4277 7116 4283 7082
TIME...MOT...LOC 2011Z 261DEG 17KT 4273 7108 

$$

KJC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:44 PM EDT, 29 minutes earlier.

Area forecast discussion, Jun 8, 3:44 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
344 PM EDT Tue Jun 8 2021

.SYNOPSIS...

Hot and muggy weather continues into Wednesday, bringing
showers and thunderstorms, some with downpours, early tonight
and again Wednesday. A cold front sweeps through Wednesday
evening or night. This brings dry weather with much cooler
temperatures and much lower humidity levels to the region on
Thursday. Near to slightly below normal temperatures will then
persist into early week. A few brief showers are possible late
Friday into Saturday, but mainly dry weather will dominate
through the weekend. The potential for a period or two of
showers will increase early next week ahead of our next cold
front.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

Slow moving thunderstorms popped as expected during the afternoon
over western/central Mass and adjacent CT. These brought brief but
very heavy rainfall... about 2-3 inches in an hour or less. The
PW values remain high, about 1.7 to 1.8 inches, and are
expected to remain at that level through tonight. Strong
instability is in place, slowly moving east, and will continue
through the evening.

Expect showers/thunder to continue through the evening, then
diminish at night. These weaker showers should continue through the
night, supported by a weak shortwave moving overhead.

Dew points linger in the mid 60s and low 70s. Therefore expect min
temps in that same range in the interior and 60-65 along the south
coast.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...

Overview...

A shortwave over the region will continue to slowly move southeast.
This will guide a cold front previously stalled north of the
Canadian border. The cold front will move through southern New
England during Wednesday night.

Details...

Wednesday...

The passing upper shortwave will draw a cold front south over the
region later Wednesday and Wednesday night. Moisture diminishes a
little, but lingers in the 1.4 to 1.7 inch range. CAPE again grows
to over 1500 J/Kg with Lifted Index values well below zero. Expect
more showers/thunder to develop midday/afternoon. Potential for
heavy showers resumes, although less than what what has already
occurred. Increased clouds will interfere with the daytime heating,
but temps aloft should still support sfc temps in the upper 80s and
lower 90s.  Expected heat index values will be less than 95, thus
below criteria for a heat advisory. Therefore will not renew
the current heat headline after they expire tonight.

Wednesday night...

Showers linger until the cold front moves through. Winds then turn
out of the north and draw lower humidity and clearing skies, along
with somewhat cooler temperatures. Expect min temps of 58 to 65.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...

Highlights:

* Dry/Cooler & MUCH less humid on Thursday
* Near-slightly below normal temps Fri through early next week
* Mainly dry Fri/Sat/Sun but a few brief showers are possible
* Better chance for a period of showers early next week

Details...

Given the on-going active weather will keep the long term
discussion brief. Overall, a turn to a much cooler weather
pattern begins Thursday and persists into early next week. This
as the Bermuda High breaks down and lends to more east coast
troughiness.

Cooler and more importantly much less humid air works into the
region on Thursday behind the cold front. Highs will still reach
the 80s across interior MA & CT with mainly 70s along the
coastal plain, but again it will be much less humid than our
recent stretch. High pressure over eastern Canada will keep the
weather dry on Thursday.

A wave of low pressure will exit the mid Atlantic coast Fri
into Sat. This will probably pass too far south to bring us any
precipitation. A northern stream short-wave may bring a few
brief showers late Fri into Sat, but most of the time into the
weekend will feature mainly dry weather. Highs will mainly be
in the 70s, but it is possible portions of the immediate coast
do not break 70.

Fairly seasonable to slightly below normal temperatures are
expected early next week. Highs mainly in the 70s to perhaps
near 80. An approaching cold front may trigger a round or two of
showers sometime Mon into Tue, but the entire period will not be
a washout.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight...Moderate confidence.

Mainly VFR. Scattered MVFR in showers/thunderstorms this
evening. IFR in marine stratus and fog on the Islands during the
night, possibly moving into Cape Cod toward midnight.

Wednesday...Moderate confidence.

Mainly VFR. Scattered MVFR in SHRA and isolated TSRA midday and
afternoon. IFR in marine stratus and fog towards the Cape and
Islands.

.Wednesday night...High confidence.

Mainly VFR. Winds shift out of the north as a cold front moves
through. Any MVFR in showers should dissipate early in the
night.

KBOS TAF...High confidence in TAF. Possible TSRA thru 23Z.

KBDL TAF...High confidence in TAF. Possible TSRA thru 22Z.

Outlook /Thursday through Sunday/...

Thursday through Friday: VFR. Breezy.

Friday Night through Saturday: Mainly VFR, with areas MVFR
possible. Breezy. Chance SHRA.

Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.

Sunday: Mainly VFR, with local MVFR possible. Breezy. Slight
chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...

High pressure centered over Bermuda allows for quiet weather
for the coastal waters. Scattered showers and thunderstorms
possible this evening. Additional showers/thunder possible
Wednesday afternoon/evening. A cold front sweeps these out to
sea Wednesday evening.

Low visibility in fog tonight and Wednesday morning. Winds and
seas remain below Small Craft Advisory thresholds through
Wednesday night.

Outlook /Thursday through Sunday/...

Thursday: Winds less than 25 kt.

Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Friday: Winds less than 25 kt. Seas up to 5 ft.

Friday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.

Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

Saturday Night through Sunday: Winds less than 25 kt. Seas up
to 5 ft.

&&

.CLIMATE...
Record High Temps

June 8
BOS 97 / 1984
PVD 94 / 2008
BDL 96 / 1984
ORH 91 / 1984

Record High Min Temps

June 8
BOS  77 / 2008
PVD  74 / 2008
BDL  70 / 2008
ORH  71 / 2008

Highest Dewpoint

June 8
BOS  73 / 1984
PVD  74 / 1984
BDL  73 / 2008
ORH  72 / 2008

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002>004.
     Flash Flood Watch until 10 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ003-005>007-
     010>019-026.
     Flash Flood Watch until 10 PM EDT this evening for MAZ002>004-
     008>012-026.
RI...Heat Advisory until 8 PM EDT this evening for RIZ001>004.
MARINE...None.

&&

SYNOPSIS...WTB/Frank
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...Frank
AVIATION...WTB/Frank
MARINE...WTB/Frank
CLIMATE...Staff
Hazardous weather outlook, Jun 8, 10:37 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
1037 AM EDT Tue Jun 8 2021

MAZ002-004-008-009-020>024-RIZ005>008-090845-
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Washington RI-
Newport RI-Block Island RI-
1037 AM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for central Massachusetts,
southeastern Massachusetts, western Massachusetts, northern Rhode
Island and southern Rhode Island.

.DAY ONE...This afternoon and tonight.

Also, thunderstorms will develop between 2 PM and 8 PM. Some of
these thunderstorms may produce downpours that cause local street
flooding. Lightning also may produce local hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002-003-MAZ003-005-006-010-011-013>018-026-090845-
Hartford CT-Tolland CT-Eastern Franklin MA-Central Middlesex MA-
Western Essex MA-Eastern Hampshire MA-Eastern Hampden MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Northern Middlesex MA-
1037 AM EDT Tue Jun 8 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, northeastern Massachusetts, southeastern
Massachusetts and western Massachusetts.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Also thunderstorms will develop between 2 PM and 8 PM. Some of
these thunderstorms may produce downpours that cause local street
flooding. Lightning also may produce local hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ004-MAZ007-012-019-RIZ001>004-090845-
Windham CT-Eastern Essex MA-Southern Worcester MA-
Eastern Plymouth MA-Northwest Providence RI-Southeast Providence RI-
Western Kent RI-Eastern Kent RI-
1037 AM EDT Tue Jun 8 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, northeastern Massachusetts, southeastern
Massachusetts and northern Rhode Island.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Also, thunderstorms will develop between 2 PM and 8 PM. Some of
these thunderstorms may produce downpours that cause local street
flooding. Lightning also may produce local hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-090845-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
1037 AM EDT Tue Jun 8 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This afternoon and tonight.

Thunderstorms will develop between 2 PM and 8 PM. Some of these
thunderstoms may produce downpours that cause poor visibility.
Lightning also may produce local hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 8, 3:42 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
342 PM EDT Tue Jun 8 2021

MAZ005>007-082030-
Eastern Essex MA-Central Middlesex County MA-Western Essex MA-
342 PM EDT Tue Jun 8 2021

...STRONG THUNDERSTORMS DEVELOPING OVER ESSEX COUNTY IN
MASSACHUSETTS...

At 342 PM EDT, Doppler radar was tracking a strong thunderstorm over
Methuen, moving northeast at 10 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Lawrence, Haverhill, Methuen, Andover, Dracut, North Andover,
Newburyport, Amesbury, Salisbury, Georgetown, Boxford, Newbury,
Groveland, Merrimac and West Newbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4282 7086 4280 7085 4279 7081 4265 7116
      4273 7127 4275 7123 4274 7119 4279 7118
      4281 7117 4282 7113 4281 7107 4285 7104
      4287 7098
TIME...MOT...LOC 1942Z 222DEG 9KT 4273 7114

Chai
Special weather statement, Jun 8, 3:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
351 PM EDT Tue Jun 8 2021

MAZ003-004-010-011-082030-
Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA-
Eastern Hampshire MA-
351 PM EDT Tue Jun 8 2021

...THUNDERSTORMS WITH VERY HEAVY RAINFALL...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm over
Granby, or 7 miles south of Amherst, moving east at 15 mph.

Torrential downpours will accompany this storms. Rainfall rates of 1
to 2 inches per hour are expected.

Locations impacted include...
Amherst, Ludlow, South Hadley, Belchertown, Ware, Granby, Pelham and
New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4222 7252 4230 7255 4236 7231 4224 7225
TIME...MOT...LOC 1950Z 255DEG 12KT 4226 7247

KJC
Special weather statement, Jun 8, 4:02 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
402 PM EDT Tue Jun 8 2021

MAZ013-016>018-082045-
Western Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Norfolk MA-
402 PM EDT Tue Jun 8 2021

...STRONG THUNDERSTORMS DEVELOPING OVER NORFOLK COUNTY IN
MASSACHUSETTS...

At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over
Foxborough, or near North Attleborough, moving east at 15 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Brockton, Braintree, Randolph, Stoughton, Bridgewater, Walpole,
Mansfield, Easton, Canton, Sharon, Foxborough, Abington, Whitman,
East Bridgewater, Norfolk, Wrentham, Holbrook, Plainville, West
Bridgewater and Avon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4201 7133 4211 7135 4220 7099 4200 7096
TIME...MOT...LOC 2001Z 258DEG 15KT 4206 7127

Chai
Special weather statement, Jun 8, 4:04 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
404 PM EDT Tue Jun 8 2021

MAZ008>010-082045-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
404 PM EDT Tue Jun 8 2021

...STRONG THUNDERSTORM APPROACHING WESTERN HAMPSHIRE COUNTY IN
MASSACHUSETTS...

At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chester, or 16 miles northwest of Westfield, moving northeast at 20
mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Northampton, Hatfield, Williamsburg, Huntington, Westhampton,
Whately, Chester, Blandford, Chesterfield, Worthington, Goshen,
Cummington, Plainfield and Middlefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4239 7305 4238 7301 4243 7300 4253 7288
      4248 7287 4247 7277 4245 7276 4245 7270
      4241 7270 4241 7264 4238 7259 4215 7302
      4216 7303 4231 7300 4231 7303 4233 7306
      4237 7307
TIME...MOT...LOC 2004Z 224DEG 19KT 4226 7302

Chai
Special weather statement, Jun 8, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
413 PM EDT Tue Jun 8 2021

MAZ006-007-082100-
Eastern Essex MA-Western Essex MA-
413 PM EDT Tue Jun 8 2021

...THUNDERSTORMS WITH TORRENTIAL DOWNPOURS MOVING ACROSS ESSEX
COUNTY...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haverhill, moving east at 20 mph.

Torrential downpours with rainfall rates of 1 to 2 inches per hour
will accompany this storm.

Locations impacted include...
Lawrence, Haverhill, Methuen, North Andover, Newburyport, Ipswich,
Salisbury, Georgetown, Boxford, Newbury, Groveland, Rowley and West
Newbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4281 7087 4280 7083 4282 7082 4270 7077
      4271 7079 4277 7082 4275 7083 4271 7082
      4270 7083 4271 7080 4268 7076 4267 7078
      4268 7115 4277 7116 4283 7082
TIME...MOT...LOC 2011Z 261DEG 17KT 4273 7108

KJC
Special weather statement, Jun 8, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
413 PM EDT Tue Jun 8 2021

CTZ004-MAZ012-RIZ001-082100-
Windham CT-Southern Worcester MA-Northwest Providence RI-
413 PM EDT Tue Jun 8 2021

...STRONG THUNDERSTORM APPROACHING SOUTHERN WORCESTER COUNTY IN
MASSACHUSETTS...

At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Woodstock, or 17 miles northeast of Mansfield, moving east at 25 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Webster, Southbridge, Burrillville, Northbridge, Oxford, Uxbridge,
Dudley, Thompson, Sutton, Douglas and Woodstock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4192 7203 4203 7210 4217 7168 4196 7160
TIME...MOT...LOC 2013Z 252DEG 20KT 4198 7200

Chai

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:35 PM EDTSpecial Weather StatementBOXHampshire40 min
Jun 8, 12:54 PM EDTFlash Flood WatchBOXFranklin, Hampden, Hampshire, Middlesex, Worcester8 hr
Jun 8, 1:02 PM EDTFlash Flood WarningBOXHampshire55 min
Jun 8, 1:13 PM EDTSpecial Weather StatementBOXHampden47 min
Jun 8, 1:34 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire41 min
Jun 8, 1:39 PM EDTFlash Flood WarningBOXHampden, Hampshire67 min
Jun 8, 2:40 PM EDTSpecial Weather StatementBOXHampshire50 min
Jun 8, 2:56 PM EDTSevere Thunderstorm WarningBOXHampden43 min
Jun 8, 3:09 PM EDTSpecial Weather StatementBOXWorcester51 min
Jun 8, 3:12 PM EDTSpecial Weather StatementBOXEssex48 min
Jun 8, 3:32 PM EDTSpecial Marine WarningBOX43 min
Jun 8, 3:37 PM EDTSpecial Weather StatementBOXHampshire38 min
Jun 8, 3:42 PM EDTSpecial Weather StatementBOXEssex48 min
Jun 8, 3:51 PM EDTSpecial Weather StatementBOXHampshire39 min
Jun 8, 3:52 PM EDTSpecial Marine WarningBOX53 min
Jun 8, 4:02 PM EDTSpecial Weather StatementBOXNorfolk43 min
Jun 8, 4:04 PM EDTSpecial Weather StatementBOXHampshire41 min
Jun 8, 4:38 PM EDTSpecial Marine WarningBOX52 min
Jun 8, 5:17 PM EDTSevere Thunderstorm WarningBOXBristol, Middlesex, Norfolk, Worcester58 min
Jun 8, 5:33 PM EDTSpecial Marine WarningBOX42 min
Jun 8, 5:59 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth, Suffolk35 min
Jun 8, 4:52 PM EDTSpecial Weather StatementBOXProvidence38 min
Jun 8, 12:45 PM EDTSpecial Weather StatementBOX45 min
Jun 8, 2:10 PM EDTSpecial Weather StatementBOX50 min
Jun 8, 2:29 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region61 min
Jun 8, 3:24 PM EDTSpecial Weather StatementBOX51 min
Jun 8, 3:28 PM EDTSpecial Weather StatementBOX47 min
Jun 8, 4:13 PM EDTSpecial Weather StatementBOX47 min

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.